# SDR ASOA200900150

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,053 hours, 12,418 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Condition: Malfunctioned
- Location: Adg Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL230, SMOKE NOTICED COMING FROM ADG AUTO DEPLOY PANEL.  EMERGENCY DECLARED.  AIR DRIVEN GENERATOR ADG AUTO DEPLOY SYSTEM.  REMOVED AND REPLACED ADG AUTO DEPLOY CONTROL IAW AMM 24-23-15  RAN AND OPS CHECKED GOOD.  NO SMOKE, CHECKED GOOD.
